04-06-2002, 01:03 PM #1
Need help here on some Clomid questions
2 questions here??
im finishing my 2nd week of clomid , and my nuttz feel pretty tender. is this normal???
also i wanted to know what happens if you take your clomid dose to early after your cycle? like say 1 week to early ? also what happens if you take it to long , like a week longer than normal??
04-06-2002, 01:45 PM #2
If you take the Clomid too early, then I think what happens is that you end up wasting it. I don't think it really causes you harm, but it just goes to waste. As for taking it too long, there was a thread about this a while ago, but I think it's bad for you, i'm not 100% sure, but taking anything for too long is bad.
Just listen to what people say, and take it the proper way! You start with 300mg first day, then 100mg for 10 days, and 50mg for another 10 days and your done.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)